# SDR DL733021199

- Difficulty date: October 14, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 48,233 hours, 32,659 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321513
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE MLG BEAM ATTACH FITTINGS AND REAR SPAR ON THE LT WING REVEALED 6 HOLES COMMON TO THE FITTINGS AND SPAR WITH CRACK INDICATIONS.  ADDITIONAL HOLES WERE DAMAGED OR ELONGATED DURING REWORK OF AREA.  THE HOLES WERE OVERSIZED TO REMOVE ALL CRACKS AND DAMAGES AND BUSHED TO NOMINAL SIZE OR OVERSIZE FASTENERS INSTALLED PER ER/A 383961-14.
